# SDR U2RA201811210001

- Difficulty date: November 15, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 71,123 hours, 24,278 cycles
- Engine: Rroyce RB211535E437
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE1317
- Condition: Burned Out
- Location: Emergency Light
- Part time: 71,123 hours, 24,278 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND EMERGENCY AISLE LIGHT AT BULLNOSE OF OVERHEAD BIN 6A INOPERATIVE. REMOVED AND REPLACED AISLE LIGHT LAMP AT BIN 6A OVERHEAD BULLNOSE IN ACCORDANCE WITH B757 AMM 33-51-05. OPERATIONAL CHECK OF LIGHT FOUND SATISFACTORY.
